RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1989, Volume 304, Number 1, Pages 74–78 (Mi dan7319)  

MATHEMATICAL PHYSICS

An asymptotic representation of the solution of a nonadiabatic hydrodynamic model of the atmosphere

A. N. Filatov, V. V. Shershkov


Full text: PDF file (209 kB)

English version:
Doklady Mathematics, 1989, 34:1, 20–22

Bibliographic databases:
UDC: 551.509.313
Presented: Н. Н. Моисеев
Received: 23.10.1987

Citation: A. N. Filatov, V. V. Shershkov, “An asymptotic representation of the solution of a nonadiabatic hydrodynamic model of the atmosphere”, Dokl. Akad. Nauk SSSR, 304:1 (1989), 74–78; Dokl. Math., 34:1 (1989), 20–22

Citation in format AMSBIB
\Bibitem{FilShe89}
\by A.~N.~Filatov, V.~V.~Shershkov
\paper An asymptotic representation of the solution of a nonadiabatic
hydrodynamic model of the atmosphere
\jour Dokl. Akad. Nauk SSSR
\yr 1989
\vol 304
\issue 1
\pages 74--78
\mathnet{http://mi.mathnet.ru/dan7319}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=984661}
\transl
\jour Dokl. Math.
\yr 1989
\vol 34
\issue 1
\pages 20--22


Linking options:
  • http://mi.mathnet.ru/eng/dan7319
  • http://mi.mathnet.ru/eng/dan/v304/i1/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020